On a representation theorem of De Morgan algebras by fuzzy sets.

Francesc Esteva

Stochastica (1981)

  • Volume: 5, Issue: 2, page 109-115
  • ISSN: 0210-7821

Abstract

top
Once the concept of De Morgan algebra of fuzzy sets on a universe X can be defined, we give a necessary and sufficient condition for a De Morgan algebra to be isomorphic to (represented by) a De Morgan algebra of fuzzy sets.

How to cite

top

Esteva, Francesc. "On a representation theorem of De Morgan algebras by fuzzy sets.." Stochastica 5.2 (1981): 109-115. <http://eudml.org/doc/38848>.

@article{Esteva1981,
abstract = {Once the concept of De Morgan algebra of fuzzy sets on a universe X can be defined, we give a necessary and sufficient condition for a De Morgan algebra to be isomorphic to (represented by) a De Morgan algebra of fuzzy sets.},
author = {Esteva, Francesc},
journal = {Stochastica},
keywords = {Conjuntos difusos; Algebras de Morgan; Representaciones; De Morgan algebra of fuzzy sets},
language = {eng},
number = {2},
pages = {109-115},
title = {On a representation theorem of De Morgan algebras by fuzzy sets.},
url = {http://eudml.org/doc/38848},
volume = {5},
year = {1981},
}

TY - JOUR
AU - Esteva, Francesc
TI - On a representation theorem of De Morgan algebras by fuzzy sets.
JO - Stochastica
PY - 1981
VL - 5
IS - 2
SP - 109
EP - 115
AB - Once the concept of De Morgan algebra of fuzzy sets on a universe X can be defined, we give a necessary and sufficient condition for a De Morgan algebra to be isomorphic to (represented by) a De Morgan algebra of fuzzy sets.
LA - eng
KW - Conjuntos difusos; Algebras de Morgan; Representaciones; De Morgan algebra of fuzzy sets
UR - http://eudml.org/doc/38848
ER -

NotesEmbed ?

top

You must be logged in to post comments.